# SDR SWAA2022013157260

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT BS 294.5 AT RBL 50 AND WL 208.1 AT FWD GALLEY AREA ; 2021-577502 / [01] TOOL USED CALIPER P/N:500-197-30 S/N:A21143464 DUE DATE:16-OCT-22.; [02] REPLACED INNER CHORD LOC AT BS 294.5 AT RBL 50 AND WL 208.1 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 AND DWG #141A8310; SHEET 25 REV .; [03] CORRECTED STEP 2. REPLACED INNER CHORD LOC AT BS 294.5 AT RBL 50 AND WL 208.1 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 AND DWG #141A8310; SHEET 25 REV . ?SEE INDIVIDUAL SIGNOFF BELOW?.; [04] REPLACED INNER CHORD LOC AT BS 294.5 AT RBL 50 AND WL 208.1 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 AND DWG #141A8310; SHEET 25 REV .
